# SDR CA050519004

- Difficulty date: May 10, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Emb EMB110*
- Aircraft time: 20,005 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Part number: 110321632
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON GROUND INSPECTION, THE ELEV TRIM TAB ACTUATOR BRACKET WAS FOUND BROKEN. THE BRACKET WAS REPLACED WITH A NEW AND THE TRIM TAB REINSTALLED AND RIGGED IAW M/M.
